# SDR AALA202512080080

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- System (JASC): 2460 · DC Power Distribution System
- Part: Trans Rectifier
- Part number: Y0053
- Part serial: 4070
- Condition: Faulted
- Location: Zone 100
- Part time: 66,984 hours, 33,745 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DCA-ORD AIR INTERRUPTED BACK TO DCA ACCOUNT DC ESSENTIAL BUS FAULT. FLIGHT DID NOT DECLARE AN EMERGENCY. AIRCRAFT WAS NOT OVERWEIGHT FOR LANDING. MAINTENANCE REPLACED #2 TANSFORMER RECTEFIER ( 1PU2 ) IAW AMM 24-32-51.
